# SDR 97ZZZX1659

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWF/IAD - FLT 6587 - DURING PRE-FLIGHT AT 0535 HRS ON 3-20-97, THE CREW NOTICED THAT THERE WAS ONLY A PARTIAL CABIN EMERGENCY LIGHTING CONDITION.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT WAS FERRIED TO IAD.  UPON ARRIVAL AT IAD, THE MAINTENANCE TECHNICIANS TROUBLESHOT THE SYSTEM AND FOUND THAT ONE OF THE EMERGENCY BATTERY PACKS HAD A LOW OUTPUT.  MAINTENANCE REPLACED THE BATTERY PACK AND RELEASED THE AIRCRAFT TO A RETURN TO SERVICE CONDITION IAW APPLICABLE MAINTENANCE PROCEDURES.  (X)
